AIMS Mathematics, 2018, 3(1): 131-147. doi: 10.3934/Math.2018.1.131

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

The Minkowski’s inequality by means of a generalized fractional integral

Department of Applied Mathematics, Imecc-Unicamp, 13083-859, Campinas, SP, Brazil

We use the definition of a fractional integral, recently proposed by Katugampola, to establisha generalization of the reverse Minkowski’s inequality. We show two new theorems associatedwith this inequality, as well as state and show other inequalities related to this fractional operator.
  Figure/Table
  Supplementary
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved